# SDR SWIA201024952

- Difficulty date: September 25, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 29,557 hours, 41,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT ROW 8 IS INOPERATIVE.  (FLT 6820)  RELAMPED EMERGENCY LIGHT.
